Hi, I'm 24. My period is always late. It's my first time on birth control pills. I start to take on 21 July, and after 10days I got my period which I think it was my late period, end of period on 6 August, and again after 5 days I have my period again and also a little stomach pain. It's the 4 week of the pills so maybe that's why I have my period. I don't know what to do. It's normal to have 2 times in 2weeks? I'm nervous, depressed I want to stop to take the pills and I don't care about my period...
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2013 • 1 answer
Posted 2 Jul 2014 • 1 answer
Posted 29 Jan 2015 • 1 answer
Posted 13 Jan 2016 • 0 answers
Posted 31 Jan 2016 • 0 answers